MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint by a field service technician on the v60 indicating that a 1102 "primary alarm failed" alarm error occurred.It was reported that there was no patient involvement at the time the issue was discovered.No patient or user harm was reported.A field service technician evaluated the device and discovered that a 1102 "primary alarm failed" alarm error occurred.The field service technician ultimately replaced speaker #1, checked that software version 3.20 was installed, conducted a comprehensive inspection, cleaned the device, performed running and functional tests, and verified that the issue was resolved as no other malfunction was found.The device passed the required performance verification tests per philips standard and was returned to service.The investigation concludes that no further action is required at this time.If additional information is received, the complaint file will be reopened.
 
Additional Manufacturer Narrative
Upon further investigation, this medwatch report was inadvertently submitted.The following has been reported that the issue occurred during power on self-test (post).This is scenario is not likely to cause or contribute to death or serious injury if it were to recur.The issue reported does not meet the criteria of reportability as it could not cause or contributed to a death or serious injury.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key25112866
Report Number2518422-2026-112967
Device Sequence Number21400694
Product Code MNT
UDI-Device Identifier00884838033832
UDI-Public(01)00884838033832
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue Number1076709
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2026
Supplement Date Received by Manufacturer05/10/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date05/18/2026
Date Device Manufactured02/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown